# SDR ASAA2014101609413

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 1,655 hours, 520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63DE0316SA
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233008 EMERGENCY LIGHTS OPS CHECK, FOUND EMERGENCY AISLE LIGHT AT SEAT ROW 27ABC WILL NOT ILLUMINATE.  ALL OTHER ARE OPERATIONAL. ACFT GROUNDED.  REPLACED EMERGENCY AISLE LIGHT ASSY 27 ABC REF AMM 33-51-03.  NO HELP.  OLD SERVICEABLE UNIT REINSTALLED IN 27 ABC.  FOUND SOCKET "A" PUSHED BACK IN CONNECTOR D15778/ D14816 BETWEEN L1507 AISLE LIGHT AND BATTERY PACK M2626.  SECURED SOCKET IN CONNECTOR IAW SWPM 20-63-02. 27 ABC AISLE EMERGENCY LIGHT ASSY, OPS CHECKED GOOD.
